# SDR AWXA200601720

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 21,342 hours, 8,060 cycles
- Engine: Iae V2524A5
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Failed
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE 2R DOOR WILL NOT REMAIN ARMED IN-FLIGHT (INDICATION).  MAINTENANCE REPLACED RELAY 12WN AND ADJUSTED THE LOAD CONTROL HANDLE IAW MM 52-13-820-002.
